# SDR SWAA2023101203187

- Difficulty date: September 22, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 71,597 hours, 42,416 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB #4 STIFFENER #3 LOWER RADIUS IS CRACKED.<[01] CERTIFIED;[02] STEP 11; OK TO INSTALL RIB.;[03] UPDATED MEASUREMENTS. STEP 11; OK TO INSTALL RIB.;[04] PARTIAL INSTALLATION UPDATE ON STEP 11.;[05] REPAIRED LEFT HORIZONTAL STAB RIB #4 STIFFENER #3 LOWER RADIUS.;[06] VERIFIED CORRECTIVE ACTION 5. VERIFIED MEASUREMENTS TABLE. JOB COMPLETE.
